MAUDE Adverse Event Report: ST PAUL BCI SPECTRO2 30 PULSE OXIMETER OPTIONAL ACCESSORIE

ST PAUL BCI SPECTRO2 30 PULSE OXIMETER OPTIONAL ACCESSORIE
Model Number WW3078
Medical Device Problem Code Output Problem (3005)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the ear probe was not reading the signal.No patient injury was reported.
 
Additional Manufacturer Narrative
The reported problem could not be confirmed and this item is a distributed purchased finished good (pfg) not manufactured by smiths-medical; therefore, the dhr review is not applicable.The device was returned for evaluation.Visual and functional testing were performed.Visual inspection found no physical damage.Functional testing found the sensor probe was tested on a live patient using a good known test monitor and the probe was reading properly.The base was manipulated on both ends and no fault found during the test.The sensor probe was working properly.No problem found.The condition of the sensor probe is still in good physical condition.The root cause of the issue could not be determined.This issue will be monitored for any increase in occurrence.If the occurrence of this issue increases significantly, additional investigative action will be taken.No product information has been provided to date.This remediation mdr was generated under protocol b10009406, as a result of warning letter cms# 617147.

Brand Name
BCI SPECTRO2 30 PULSE OXIMETER OPTIONAL ACCESSORIE
Common Device Name
OXIMETER
Manufacturer (Section D)
ST PAUL
1265 grey fox rd.
st. paul MN 55112
Manufacturer (Section G)
ST PAUL
1265 grey fox rd.
st. paul MN 55112
Manufacturer Contact
jim vegel
6000 nathan lane north
minneapolis, MN 55442
MDR Report Key15320700
Report Number3012307300-2022-16749
Device Sequence Number5517959
Product Code DQA
UDI-Device Identifier30843418001099
UDI-Public30843418001099
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
PMA/510(K) Number
K020739
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 08/30/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model NumberWW3078
Device Catalogue NumberWW3078
Device Lot Number1942-1
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/25/2020
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/23/2022
Initial Report FDA Received Date08/30/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/24/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown